Explicit Iteration Methods for Solving Variational Inequalities in Banach Spaces

Pham Thanh Hieu, Nguyen Thi Thu Thuy, Jean Jacques Strodiot

    Résultats de recherche: Contribution à un journal/une revueArticle

    Résumé

    The problem of finding a solution of a variational inequality over the set of common fixed points of a nonexpansive semigroup is considered in a real and uniformly convex Banach space without imposing the sequential weak continuity of the normalized duality mapping. Two new explicit iterative methods are introduced based on the steepest-descent method, and conditions are given to obtain their strong convergence. A numerical example is showed to illustrate the convergence analysis of the proposed methods.

    langue originaleAnglais
    Pages (de - à)467-483
    Nombre de pages17
    journalBulletin of the Malaysian Mathematical Sciences Society
    Volume42
    Numéro de publication2
    Les DOIs
    Etat de la publicationPublié - 15 mars 2019

    Empreinte digitale Examiner les sujets de recherche de « Explicit Iteration Methods for Solving Variational Inequalities in Banach Spaces ». Ensemble, ils forment une empreinte digitale unique.

  • Contient cette citation